MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37601
Medical Device Problem Codes Energy Output Problem (1431); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Headache (1880)
Date of Event 09/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from patient (pt) regarding an implantable neurostimulator (ins). pt had reprogramming yesterday and pt awoke with a headache and pt feels this is related to their reprogramming.Pt wants to turn down stimulation.Tech services (tss) ended up working with pt's wife in trying to reduce amplitude.Pt was at 3.5 (l) and 1.8 (r) but when we tried to reduce the settings it indicated pt was at lower limit.Tss reviewed that pt couldn't go any lower than where their setting was at currently due to how the limits were set up.Pt says they were told they would be able to change their settings.Tss reviewed discussing further with their healthcare provider (hcp).Pt's wife also reviewed that pt had sleep apnea.Pt says his tremor control is the same as what he had prior to yesterday's reprogramming.Tss directed to pt's hcp for further questions.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the patient.Circumstances to that led to the event were there was a movement specialist checking the programming for their dbs.Actions taken to resolve the issue were the patient contacted the physician and rep to make adjustments.The settings issue was resolved.
 
Additional Manufacturer Narrative

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key15392791
Report Number3004209178-2022-11585
Device Sequence Number6198113
Product Code MHY
UDI-Device Identifier00643169100770
UDI-Public00643169100770
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2018
Device Model Number37601
Device Catalogue Number37601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/05/2022
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight75 KG